# SDR CALA2021053100755

- Difficulty date: May 31, 2021
- Submitted: May 31, 2021
- Operation: Air carrier
- Aircraft: N87513
- Make and model: Boeing 737824
- Aircraft serial: 31621
- Aircraft time: 41,791 hours, 14,527 cycles
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Part number: 202190101
- Condition: Malfunctioned
- Location: Hyd Qty
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD A QTY  STARTED AT  101 PCT AND DROPED TO 75 PCT IN 1 HR BUT CAME UP AGAIN ON ARRIVAL, HYD A QUANTITY WAS AT 100 AND B AT 106. PERFORMED WALK AROUND AND SAW NO EVIDENCE OF HYD FLUID AROUND WINGS, RUDDER, AND ELEVATORS. RAN ELECTRIC AND ENGINE DRIVEN HYDRAULICS AND PERFORMED HYDRAULIC SYSTEM LEAK CHECK REF AMM 29-00-00-790-801-C4. NO SIGNIFIGANT DROP OF FLUID QTY WITH SYSTEMS RUNNING AND NO LEAKS FOUND. COMPLIED WITH MEL 2911A OK TO DEFER QTY "A" FLIGHT DECK INDICATION PER MEL. COMPLIED WITH MEL 2911A SWPM REPLACED CONNECTOR AND CONTACTS OF D674 SYS A HYD QTY XMTR PER REMOVED AND REPLACED HYDRAULIC A TRASMITTER OPS CHECK GOOD NO DEFECTS NOTED AT THIS TIME REF AMM 29-33- 12 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1196575  SN OFF 2936 TRANSMITTER, HY  OFF 29-2909-9-9001 2936 ON 29-2909-9-9001 3868
